Apollonius of Tyana and Apollonides of Caesarea Maritima

   https://caesarea-maritima.org/bibl/KAR5NKCQ

Preferred Citation

Penella, Robert J. “Apollonius of Tyana and Apollonides of Caesarea Maritima.” The American Journal of Philology 102, no. 4 (1981): 423–24. https://www.worldcat.org/title/apollonius-of-tyana-and-apollonides-of-caesarea-maritima/oclc/5548704468&referer=brief_results.

Full Citation Information

Article

Publication

Title: The American Journal of Philology

TextLang:

Date of Publication: 1981

Pages: 423-424

Volume: 102

 

This record has 2 connection(s).

Robert J Penella

Apollonius of Tyana and Apollonides of Caesarea Maritima


Copyright and License for Reuse

The full data set is released for reuse under a Creative Commons Attribution 4.0 Unported License. Individual bibliographic entries are factual data considered to be in the public domain in the United States of America and many other jurisdictions.

About this Online Bibliography

Editorial Responsibility:

  • Joseph Rife, general editor, Vanderbilt University
  • Joseph Rife and Phillip Ackerman-Lieberman, editors, Caesarea-Maritima.org
  • Joseph Rife, entry contributor, “Apollonius of Tyana and Apollonides of Caesarea Maritima”
  • Joshua Woods, entry contributor, “Apollonius of Tyana and Apollonides of Caesarea Maritima”

Additional Credit:

  • Record added to Zotero by Joshua Woods
  • Record edited in Zotero by Joseph Rife